| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
| Date of Event |
02/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42532007102, tibia cemented 5 degree stemmed right size e, 63156825.42522200513, articular surface fixed bearing ultra-congruent (uc) right 13 mm height, 62910533.42540000035, all poly patella cemented 35 mm diameter, 63049967.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00087, 0001822565-2021-01108, 0002648920-2021-00088.
Event or Problem Description
It was reported that a patient underwent an initial right total knee arthroplasty.The patient has done well with no complaints for five years then for unknown reasons began experiencing increased pain and swelling in the knee, limiting her daily activities.In the patient's office visit, 70ml of light fluid was drained from her knee.Upon follow up, the patient states she is doing well.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided via my mobility and reviewed by a health care professional.Review of the available records identified the following: right knee experienced increasing pain and swelling, difficulty with daily activities, no sign of infection, no complications on x-ray, 70ml of light synovial fluid aspirated from joint.A definitive root cause cannot be determined.Per package insert pain and swelling are known adverse effects of this system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.